# SDR A6WA201643607

- Difficulty date: February 23, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 31,618 hours, 30,301 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R3117117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FS 484 FLOOR SUPPORT STRUCTURE CLIP AT LBL 27 IS CRACKED.  R & R FS 484, LBL 27 CLIP, IAW CRJ 200 SRM 53-41-43, 51-40-11, 51-24-36 & REO 601R-53-41-059 REV-B.
